Monte Carlo calculations of connectedness and mean cluster size for bidispersions of overlapping spheres

In Chan Kim, S. Torquato

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The pair-connectedness function and mean cluster size are computed from Monte Carlo simulations for the continuum-percolation model of overlapping spheres with two different diameters. The percolation threshold of the spheres is found to be independent of the distribution (for the cases examined) and slightly higher than that for equisized spheres. Our simulation results are used to assess the accuracy of the Percus-Yevick approximation for the aforementioned cluster statistics.

Original languageEnglish (US)
Pages (from-to)5998-6002
Number of pages5
JournalThe Journal of chemical physics
Volume93
Issue number8
DOIs
StatePublished - Jan 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Monte Carlo calculations of connectedness and mean cluster size for bidispersions of overlapping spheres'. Together they form a unique fingerprint.

  • Cite this